# SDR VNAA2015062200016

- Difficulty date: June 22, 2015
- Submitted: June 22, 2015
- Operation: Air carrier
- Aircraft: N710PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 10167
- Aircraft time: 25,643 hours, 25,575 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Corroded
- Location: Fs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 AFT LOWER LT WEB IS CORRODED AT LBL 160.  REPAIRED IAW REO.
